# SDR DALA1127389858

- Difficulty date: March 29, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, 36D FWD END UPPER SKIN IS TORN AND SCREW HOLES ARE WORN AND CORRODED.  BLENDED CORROSION IN LIMITS, CUT OUT DAMAGED HOLES, FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER IAW SRM 51-10-3, SRM 51-30-1, SRM 53-23-0, SRM 53-05, SRM   51-10-03.  INSTALLED FLOOR PANEL IAW AMM DC9-A-53-20-01-201-925A-A.
